# SDR ASOA20140604098

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  R & R THE SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
